# SDR DALA2017121208516

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 75,624 hours, 20,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6803, L/P 0333558) EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:607 / EMERGENCY EXIT SIGN COVER MISSING DOOR 4L / INTERIOR. INSPECTED CABIN. NO SIGN IS LOOSE OR MISSING.
